# SDR CALA9900207

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: AD4002P
- Condition: Discharged
- Location: Tail Cone
- Component: Aeroquality
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE TAIL CONE EMERGENCY EXIT FLOOD LIGHT INOPERATIVE.  THE BATTERIES WERE REPLACED AND OPERATION CHECKED GOOD.
